# SDR 29GA2015010900001

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,572 hours, 37,123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG130901
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE STAYED ILLUMINATED IN THE UP POSITION, HYDRAULIC PUMP RAN CONTINOUSLY.  RETURNED TO DEPARTURE, LANDED SAFELY.  REPLACED NLG UPLOCK SWITCH AND OPS CHECKED GOOD.
